# SDR CALA2025110911005

- Difficulty date: November 8, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N37273
- Make and model: Boeing 737824
- Aircraft serial: 31591
- Aircraft time: 74,115 hours, 26,585 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FISH ODOR SMELLED IN FRONT OF AIRCRAFT DURING BOARDING.  NOW BELIEVED IN DUCTING. RAN PACKS DETECT NO ODOR IN CABIN, OK CONTINUE OF SERVICE.
